Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2008, 5:31 PM CDT for Champaign County, McLean County, Piatt County, Illinois. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 5:31 PM CDT (22:31 UTC)
- Expired
- May 30, 2008, 6:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:09 PM CDT | HAIL 2.75 | 4 W Tolono, IL | |
| May 30, 6:15 PM CDT | HAIL 4.25 | Philo, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 30, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 302231
SVRILX
ILC019-113-147-302315-
/O.NEW.KILX.SV.W.0067.080530T2231Z-080530T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
531 PM CDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 615 PM CDT.
* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF FISHER TO
3 MILES SOUTHEAST OF DE LAND TO 10 MILES WEST OF MONTICELLO...OR
ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF GIBSON CITY TO 4
MILES NORTHWEST OF MONTICELLO TO 10 MILES WEST OF MONTICELLO...AND
WAS MOVING EAST AT 33 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE HEATH...
MONTICELLO...
MAHOMET...
SEYMOUR...
LAKE OF THE WOODS...
FISHER...
THOMASBORO...
CHAMPAIGN...
OTHER LOCATIONS IN THIS WARNING INCLUDE...GIFFORD...HOMER...
MANSFIELD...OGDEN...PHILO...RANTOUL...SAVOY...SIDNEY...ST. JOSEPH...
TOLONO AND URBANA.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 223 AND 256.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 158 AND 182.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 161 AND 197.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3992 8796 3997 8874 4022 8864 4022 8863
4029 8858 4029 8859 4028 8861 4039 8858
4040 8794
TIME...MOT...LOC 2231Z 261DEG 29KT 4035 8850 4008 8860
3998 8875
$$
CHURCHILL2 follow-up statements
000
WWUS53 KILX 302251
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CDT FRI MAY 30 2008
ILC113-302301-
/O.CAN.KILX.SV.W.0067.000000T0000Z-080530T2315Z/
MCLEAN-
551 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN COUNTY IS
CANCELLED...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3992 8796 3997 8872 4007 8865 4015 8857
4028 8847 4034 8844 4039 8839 4040 8794
TIME...MOT...LOC 2251Z 261DEG 29KT 4037 8823 4010 8833
4000 8848
$$
ILC019-147-302315-
/O.CON.KILX.SV.W.0067.000000T0000Z-080530T2315Z/
CHAMPAIGN-PIATT-
551 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CHAMPAIGN AND NORTHERN PIATT COUNTIES...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF FISHER
TO 3 MILES EAST OF SEYMOUR TO 4 MILES SOUTHEAST OF MONTICELLO...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF RANTOUL TO 5 MILES
WEST OF CHAMPAIGN TO 4 MILES SOUTHEAST OF MONTICELLO...MOVING EAST AT
33 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
THOMASBORO...
RANTOUL...
LUDLOW...
CHAMPAIGN...
SADORUS...
URBANA...
SAVOY...
FLATVILLE...
WILLARD AIRPORT...
TOLONO...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 223 AND 256.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 160 AND 182.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 166 AND 197.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3992 8796 3997 8872 4007 8865 4015 8857
4028 8847 4034 8844 4039 8839 4040 8794
TIME...MOT...LOC 2251Z 261DEG 29KT 4037 8823 4010 8833
4000 8848
$$000
WWUS53 KILX 302310
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CDT FRI MAY 30 2008
ILC019-147-302319-
/O.EXP.KILX.SV.W.0067.000000T0000Z-080530T2315Z/
CHAMPAIGN-PIATT-
609 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR CHAMPAIGN AND NORTHERN PIATT
COUNTIES EXPIRES AT 615 PM CDT...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WARNING CONTINUES FOR SOUTHERN CHAMPAIGN COUNTY UNTIL
645 PM CDT.
LAT...LON 3992 8796 3997 8872 4007 8865 4015 8857
4028 8847 4034 8844 4039 8839 4040 8794
TIME...MOT...LOC 2309Z 261DEG 29KT 4039 8804 4012 8814
4002 8829
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:57 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 30, 2:57 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT FRI MAY 30 2008 .DISCUSSION... ISSUED 157 PM CDT FRI MAY 30 2008 SEVERE WEATHER DEVELOPING OVER CENTRAL ILLINOIS THIS AFTERNOON ALONG OUTFLOW BOUNDARY LEFT OVER FROM OVERNIGHTS CONVECTION. HOW LONG THIS LASTS IS THE FIRST ISSUE FOR THE FORECAST...NEXT WILL BE A SHORTWAVE MOVING OUT OF THE WEST MONDAY NIGHT ALONG QUASI ZONAL FLOW THAT SETS UP ACROSS THE MIDSECTION OF THE CONUS THROUGH THE FIRST HALF OF NEXT WEEK. WENT WITH THE MORE CONSERVATIVE ECMWF FOR MUCH OF THE FORECAST...THOUGH THE MODELS ARE IN DECENT AGREEMENT THROUGH DAY 5. BEYOND THAT...WAS VERY CONSERVATIVE IN PUTTING TOO MUCH WEATHER IN...WHICH CORRESPONDED TO THE ECMWF...WHEN THERE IS A MASSIVE PARTING OF SOLUTIONS IN THE EXTENDED. SHORT TERM...TONIGHT THROUGH SUNDAY... THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS THE STORMS FIRE ALONG THE OUTFLOW BOUNDARY MAKING ITS WAY SWD THROUGH THE CWA. WINDS AND HAIL ARE THE MAIN THREAT...BUT THE STORMS WILL BE FIRING OFF OF DESTABILIZED AIR FROM DIURNAL HEATING. BTWN THE FORWARD MOTION AND THE WARM AIR... STORMS SHOULD BE SOUTH OF INTERSTATE 72 BY MIDNIGHT. INCREASED THE WIND GUSTS A BIT BEHIND THE SYSTEM AS TODAYS CONVECTION HAS BEEN LEAVING SOME TIGHT GRADIENT WINDS WITH THE RESULTING WAKE LOW. FRONT MOVES THROUGH IN THE OVERNIGHT AND EARLY MORNING HOURS...THOUGH THE TEMPERATURES FOR SATURDAY WILL NOT BE COLD. HIGHS INTO THE LOWER 80S. TIME HEIGHTS HAVE VERY NARROW RIBBON OF RH IN THE LOW LEVELS. OTHERWISE...A RATHER DRY COLUMN SHOULD WARM QUICKLY AND HELP MIX OUT. AS A RESULT...WENT A LITTLE LIGHT ON THE CLOUDS FOR THE FORECAST. SATURDAY AND SUNDAY DRY AND RATHER WARM. LONG TERM...MONDAY THROUGH FRIDAY... A BIT OF A DIFFERENCE BETWEEN THE MODELS IN THE ONSET OF MONDAY. THE ECMWF ACTUALLY MAINTAINS TWO DIFFERENT SYSTEMS COLLIDING...WAA SHOWERS OUT OF THE SOUTH...AND A WAVE MOVING IN FROM THE WEST...AND IS SOMEWHAT SLOWER TO MERGE THEM...WITH THE NORTHERN WAVE HITTING FIRST. FOR PERSISTENCE SAKE...AM GOING WITH THE ECMWF. CHANCES INCREASING MONDAY NIGHT...AND CONTINUING FOR TUESDAY AND TUESDAY NIGHT AS WAA CONTINUES OVER THE AREA. DRYING OUT WEDNESDAY. AT THIS POINT KEEPING THURSDAY AND FRIDAY DRY AS GFS IS A COMPLETELY DIFFERENT PATTERN THIS FAR OUT...AND THE ECMWF IS HINTING AT AN ATTEMPT AT A PATTERN CHANGE...GOING INTO A FAR MORE AMPLIFIED FLOW. HJS && .AVIATION... ISSUED 1212 PM CDT FRI MAY 30 2008 INITIAL CONVECTION NORTHWEST OF INTERSTATE 55 CORRIDOR IS WEAKENING. EXPECT ADDITIONAL STORM DEVELOPMENT AROUND MID AFTERNOON ALONG AN OUTFLOW BOUNDARY THAT WILL STRETCH FROM AROUND UIN TO N OF CMI. DISCRETE SUPERCELLS WILL BE LIKELY EARLY ON UNTIL AROUND 00Z...THEN A TRANSITION TO A SQUALL LINE IS EXPECTED WITH AN INCREASE IN STRONG WINDS. MOST OF THE SEVERE CONVECTION SHOULD BE SOUTH/EAST OF THE CENTRAL ILLINOIS TERMINALS BY 03Z. IN THE MEANTIME...EXPECT MAINLY VFR CONDITIONS OUTSIDE OF PRECIPITATION AREAS WITH S-SW SURFACE WINDS 10-20 KT WITH GUSTS TO 30 KT. MAIN COLD FRONT WILL MOVE THROUGH AFTER 06Z...WITH A RETURN TO VFR CONDITIONS AND W-NW WINDS 10-15 KT. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 3:01 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT FRI MAY 30 2008 ILZ037-038-041>057-061>063-066-311100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-EFFINGHAM-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE- PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-VERMILION- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THUNDERSTORMS WILL CONTINUE FROM NORTHERN MISSOURI THROUGH CENTRAL ILLINOIS THIS AFTERNOON. THE PRIMARY TORNADO THREAT WILL BE IN THE AREA FROM WINCHESTER THROUGH SPRINGFIELD AND LINCOLN TO THE BLOOMINGTON AND CHAMPAIGN AREAS FROM 4 PM TO 8 PM. OTHER AREAS WILL LIKELY SEE STORMS WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. ALL OF THE SEVERE WEATHER SHOULD MOVE EAST AND SOUTHEAST OF THE AREA AFTER 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. ILZ067-068-071>073-311100- CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. THUNDERSTORMS OVER CENTRAL ILLINOIS WILL BECOME SEVERE AND MOVE INTO SOUTHEASTERN ILLINOIS EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE BEFORE SUNSET. THE SEVERE WEATHER THREAT SHOULD MOVE PAST THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. ILZ027>031-036-040-311100- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. AN ISOLATED SEVERE STORM MAY PRODUCE LARGE HAIL THROUGH EARLY EVENING...WITH THE HIGHER SEVERE WEATHER THREAT BEING JUST TO THE SOUTHEAST OF THE AREA. THE OVERALL CHANCES FOR SEVERE THUNDERSTORMS WILL END TOWARD SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.
In the hours before
Local storm report, May 30, 2:59 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN GOODFIELD 40.63N 89.27W
05/30/2008 M2.00 INCH WOODFORD IL EMERGENCY MNGR
2 INCHES OF RAIN IN THE PAST 30 MINUTES.
&&
SCHAFFERLocal storm report, May 30, 3:14 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HEAVY RAIN DEER CREEK 40.63N 89.33W
05/30/2008 U0.00 INCH TAZEWELL IL TRAINED SPOTTER
STANDING WATER ON ROUTE 150 BETWEEN DEER CREEK AND
GOODFIELD.
&&
SCHAFFERLocal storm report, May 30, 3:16 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HEAVY RAIN MORTON 40.61N 89.47W
05/30/2008 M2.00 INCH TAZEWELL IL MESONET
2 INCHES OF RAIN MEASURED BETWEEN 2 AND 3 PM. SWOP
REPORT.
&&
SCHAFFERLocal storm report, May 30, 4:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST HOOPESTON 40.47N 87.67W
05/30/2008 E70 MPH VERMILION IL EMERGENCY MNGR
ESTIMATED WIND GUST OF 70 MPH.
0434 PM TSTM WND GST HOOPESTON 40.47N 87.67W
05/30/2008 E70 MPH VERMILION IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED ESTIMATED WIND GUST OF 70 MPH
ALONG WITH PEA SIZE HAIL.
&&
SMITHLocal storm report, May 30, 5:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FUNNEL CLOUD EXETER 39.72N 90.50W
05/30/2008 SCOTT IL LAW ENFORCEMENT
&&
SMITHLocal storm report, May 30, 5:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LINCOLN 40.15N 89.37W
05/30/2008 LOGAN IL AMATEUR RADIO
SEVERAL OBSERVATIONS AND REPORTS ACROSS LINCOLN OF LARGE
TREE LIMBS DOWN. TREE LIMBS IN SOME CASES WERE UP TO 10
INCHES ESTIMATED. ALSO, STREET FLOODING HAS BEEN
REPORTED.
&&
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:52 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 4 hr |
| May 30, 3:03 PM CDT | Tornado Warning | ILX | McLean | 27 min |
| May 30, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 49 min |
| May 30, 4:14 PM CDT | Tornado Warning | ILX | Cass, Mason, Menard | 31 min |
| May 30, 4:25 PM CDT | Tornado Warning | ILX | Morgan, Scott | 50 min |
| May 30, 4:36 PM CDT | Tornado Warning | ILX | Logan | 24 min |
| May 30, 4:36 PM CDT | Tornado Warning | ILX | Vermilion | 12 min |
| May 30, 4:59 PM CDT | Tornado Warning | ILX | DeWitt, Logan, Macon | 46 min |
| May 30, 5:08 PM CDT | Severe Thunderstorm Warning | ILX | Cass | 38 min |
| May 30, 5:14 PM CDT | Tornado Warning | ILX | Morgan, Scott | 46 min |
| May 30, 5:41 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| May 30, 5:56 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 3 hr |
| May 30, 6:05 PM CDT | Tornado Warning | ILX | Champaign | 40 min |
| May 30, 6:11 PM CDT | Tornado Warning | ILX | Morgan, Scott | 49 min |
| May 30, 6:24 PM CDT | Tornado Warning | ILX | Vermilion | 36 min |
| May 30, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler | 46 min |
| May 30, 6:32 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 43 min |
| May 30, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 16 min |
| May 30, 6:44 PM CDT | Tornado Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 31 min |
| May 30, 6:58 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 47 min |
| May 30, 6:59 PM CDT | Tornado Warning | ILX | Vermilion | 35 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.